# SDR ASAA2021110136479

- Difficulty date: November 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 52,048 hours, 15,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS AFT GALLEY EMERGENCY LIGHTS ILLUMINATED FOR APPROX 2 MINUTES DURING FLIGHT.. SWITCH IN GUARD POSITION. GROUNDED - YES. GROUND VERIFICATION CHECK OF AFT AFT GALLEY EMERGENCY LIGHTS REF B737-800 AMM 33-51-00. NO FAULTS FOUND.
